# SDR UALA2013012900530

- Difficulty date: January 29, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 49,214 hours, 12,562 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 2780540102
- Part serial: 37
- Condition: Inoperative
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED VALVE INOPERATIVE.  REPLACED APU BLEED AIR VALVE, OPS CHECKED GOOD.
